# SDR YENA201807120286

- Difficulty date: July 12, 2018
- Submitted: July 16, 2018
- Operation: Air carrier
- Aircraft: N637JB
- Make and model: Airbus A320-232
- Aircraft serial: 2781
- Aircraft time: 50,417 hours, 17,283 cycles
- System (JASC): 2330 · Entertainment System
- Part: Entertain Sys
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 1006, LGB-SEA. BURNING SMELL. ( LIVE TV SYS - ENTIRE SYSTEM ) PLACED ON NEF 23-39-00 COND"D" MDDR 355706 MCC HANI MX-4 UPDATED PLACARD INSTALLED“ PULLED AND COLLARED LTV C/B’S AS PER NEF N23-39-00-D” SUPPLEMENTAL INFORMATION TO FOLLOW.
